2017
Том 69
№ 9

All Issues

Kolesnik L. I.

Articles: 3
Article (Ukrainian)

A converse of the theorem of mean approximation in domains with corners

Andrashko M. I., Kolesnik L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 97–104

Brief Communications (Russian)

The converse of a Kellogg-type theorem

Kolesnik L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 104–108

Article (Ukrainian)

Approximation of functions continuous on Jordan arcs

Kolesnik L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 30–37